# SDR DXTA2023072491570

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N427QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500484
- Aircraft time: 4,386 hours, 3,359 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE COMPUTER: DURING TAXI, MAIN BRAKES PULSING THE ANTI SKID SYSTEM CAUSING A SHUTTERING AT ALL SPEEDS. //SIGNOFF// AFTER COMPLETION OF BRAKE & EMERGENCY BRAKE BLEEDIN IAW EMB-505 MM CHAP 32-40-00, AND NJA TC-E50-32-1001, DATED 21SEP2022. REF ITEM# 3.3 OF THIS WO, FOR DETAILS OF TC. COMPLIED WITH TAXI CHEC .. TAXI CHECK SATISFACTORY. NOTIFIED MCC OF WORK PERFORMED. THEY ARE OK SIGNING THE ITEM OFF.
